# SDR ASOA2012071301903

- Difficulty date: July 11, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N682BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7691
- Aircraft time: 19,301 hours, 18,129 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Part time: 986,424 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WON`T TEST.  CHARGED EMERGENCY LIGHTS OPS CHECKED OK IAW AMM 33-50-00.
